# SDR AWXA200300946

- Difficulty date: August 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53230281200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1/2) CRACK WAS FOUND ON RT UPPER SIDE OF ANGLE, AFT OF FR 34, UNDER PANEL 192AT. MAINTENANCE REMOVED CRACKED ANGLE; FABRICATED A NEW REPLACEMENT ANGLE IAW DWG C3 D53230281; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG. 22, 23, 25, & 28, FIG. 8, 9, & 12.
